Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for blood in stool after taking enemas

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 1525 Questions
Question
Hello, i noticed some blood in my stool and after wiping.. U have read on the internet i can be from several different things.. My father died from esphegal cancer could this be related? Also i had anal sex 2 weeks ago and i have also giving myself several enamas the last being about 4 days ago i just noticed bleeding tonite.. Could thus be from the anal sex or enamas or a more serious problem.. Please help as i am very concerned..
Posted Sat, 9 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Saatiish Jhuntrraa 1 hour later
Brief Answer:
It is unrelated with none of the above

Detailed Answer:
Hello
Thanks for choosing wwwhealthcaremagic
was it a fresh blood , what was the quantity and was it associated with passing gas or stools? is there any pain? It is unlikely to be due to cancer because those present differently, often unnoticed by people.

Anal sex 4 weeks back can't produce mucosal damage to persist for 4 weeks and enemas alone will not damage the inner lining. So please answer the above queries to see what is the matter.

Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for blood in stool after taking enemas 6 hours later
Yes the blood looked fresh , it was associated with stools not passing gas, anal sex was 2 weeks ago and also i strained very very hard about 4 or 5 days ago after giving myself an enema
 
 
Answered by Dr. Saatiish Jhuntrraa 58 minutes later
Brief Answer:
Get it examined by a surgeon

Detailed Answer:
Hello
It seems to be a fissure . It is mild discontinuation of mucosa , associated with constipation. You need to get examined by a surgeon internally .
dr Saatiish Jhuntrraa
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor